BibTeX record journals/jct/KantorS94

download as .bib file

@article{DBLP:journals/jct/KantorS94,
  author       = {William M. Kantor and
                  Chihiro Suetake},
  title        = {A Note on Some Flag-Transitive Affine Planes},
  journal      = {J. Comb. Theory, Ser. {A}},
  volume       = {65},
  number       = {2},
  pages        = {307--310},
  year         = {1994},
  timestamp    = {Mon, 12 Jul 2004 16:20:14 +0200},
  biburl       = {https://dblp.org/rec/journals/jct/KantorS94.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics